# SDR FXGA20140108001

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,788 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 MAIN CABIN SMOKE DETECTOR GAVE FAULTY INDICATION, DIVERTED TO GAL AT 0405Z.  DEFERRED NR 3 SMOKE DETECTOR IAW MEL 26-7.  OFF LOADED CARGO & PROCEEDED TO ANC.  AIRCRAFT WAS REPAIRED AT ANC, NR 3 SMOKE DETECTOR CONNECTOR WAS FOUND TO HAVE A DAMAGED WIRE THAT HAD GNDED OUT CAUSING THE FALSE INDICATION.  NR 3 SMOKE DETECTOR CONNECTOR WAS REPAIRED IAW DC-6 LMM 28-5-5, OPERATIONS CHECKED GOOD.
